Global higher integrability for parabolic quasiminimizers in metric measure spaces

Research output: Contribution to journalArticleScientificpeer-review

Standard

Global higher integrability for parabolic quasiminimizers in metric measure spaces. / Masson, Mathias; Parviainen, Mikko.

In: JOURNAL D ANALYSE MATHEMATIQUE, Vol. 126, No. 1, 20.04.2015, p. 307-339.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Masson, Mathias ; Parviainen, Mikko. / Global higher integrability for parabolic quasiminimizers in metric measure spaces. In: JOURNAL D ANALYSE MATHEMATIQUE. 2015 ; Vol. 126, No. 1. pp. 307-339.

Bibtex - Download

@article{f0d048320eed4255a2c7e2c2764a12fe,
title = "Global higher integrability for parabolic quasiminimizers in metric measure spaces",
abstract = "We prove higher integrability up to the boundary for minimal p-weak upper gradients of parabolic quasiminimizers in metric measure spaces related to the heat equation. We assume the underlying metric measure space to be equipped with a doubling measure and to support a weak Poincar{\'e} inequality. The boundary of the domain is assumed to satisfy a regularity condition.",
author = "Mathias Masson and Mikko Parviainen",
year = "2015",
month = "4",
day = "20",
doi = "10.1007/s11854-015-0019-z",
language = "English",
volume = "126",
pages = "307--339",
journal = "JOURNAL D ANALYSE MATHEMATIQUE",
issn = "0021-7670",
publisher = "Springer New York",
number = "1",

}

RIS - Download

TY - JOUR

T1 - Global higher integrability for parabolic quasiminimizers in metric measure spaces

AU - Masson, Mathias

AU - Parviainen, Mikko

PY - 2015/4/20

Y1 - 2015/4/20

N2 - We prove higher integrability up to the boundary for minimal p-weak upper gradients of parabolic quasiminimizers in metric measure spaces related to the heat equation. We assume the underlying metric measure space to be equipped with a doubling measure and to support a weak Poincaré inequality. The boundary of the domain is assumed to satisfy a regularity condition.

AB - We prove higher integrability up to the boundary for minimal p-weak upper gradients of parabolic quasiminimizers in metric measure spaces related to the heat equation. We assume the underlying metric measure space to be equipped with a doubling measure and to support a weak Poincaré inequality. The boundary of the domain is assumed to satisfy a regularity condition.

UR - http://www.scopus.com/inward/record.url?scp=84935013636&partnerID=8YFLogxK

U2 - 10.1007/s11854-015-0019-z

DO - 10.1007/s11854-015-0019-z

M3 - Article

VL - 126

SP - 307

EP - 339

JO - JOURNAL D ANALYSE MATHEMATIQUE

JF - JOURNAL D ANALYSE MATHEMATIQUE

SN - 0021-7670

IS - 1

ER -

ID: 10194654